# SDR DALA14003209232

- Difficulty date: January 11, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 32,118 hours, 22,370 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Release Cable
- Condition: Pulled
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, COCKPIT DOOR RELEASE CABLES PULLED OUT OF DOOR HINGES.  MAINTENANCE R & R UPPER AND LOWER COCKPIT DOOR HINGE CABLES IAW AMM.  OPERATION CHECKS GOOD.
